Citation: Daniel Renegade. "A Couple of Bad Glocks: An Experience with Sold as Ecstasy (exp100485)". Erowid.org. Jun 16, 2013. erowid.org/exp/100485
||(pill / tablet)
I picked up two white ecstasy pills with a glock/pistol logo on them off my friend who tried them, and said they made her trip out sort of like 5-MeO-DiPT made her feel but stronger. She said the person who gave them to her said they were laced with LSD. I find this very hard to believe.
But being curious, and seeing as she did not like or want them, I purchased them from her for five bucks. Online reports have reported some of these to contain piperazines (although never tested) and one report suspected it contained a 2C- base with low MDxx content. Other reports said they were great. All I have learned is, pills are different everywhere, and hopefully it isnít piperazine. Nausea is no fun.
It's a Tuesday, Iím home alone until Iím guessing at least 6pm. I'm kind of nervous, but thatís to be expected when you donít know exactly what youíre taking.
2:24pm Ė Swallowed both with a cup of OJ
2:34 Ė The usual butterflies in my stomach I get after taking pills is present
2:44 Ė Mild nausea, feeling very slightly off baseline. Going to go take a hit from the bong to help my tummy
2:54 Ė Go to the bathroom to throw up. Lasts about a minute.
2:58 Ė Eyes feel sort of tight, if that makes sense. Starting to notice very slight visual distortions. Nausea is mostly gone.
3:04 Ė feeling simultaneously hot and cold, mainly on my back. Probably just sunburnt. No change in visuals
3:25 Ė Nausea stays at about a 3.5 (of 10), occasionally moving up to a 6.5, but I havenít thrown up again. The visuals stay at the point where it feels like youíre about to start a mushroom trip, but havenít quite begun. Just minor blurring out of the corner of my sight and what not. Head feels slightly foggy.
3:28 Ė Just had one of those full body pulses that rises up to the eyes, that usual happens to me on mushrooms or a fair amount of MDMA, although I feel almost no MDMA effects. Maybe this is starting to pick up.
*After this point, nothing new happened, just nausea and the occasional body pulse and slight visual distortions*
I felt fine the next day. My official guess on what the substance is, is going to be 5-MeO-DiPT. It made me feel just like it, and it tasted just as chemically and gross on purging it up.
I do not recommend taking a substance if you are not sure what is in it, a better idea would have been for me to buy a test kit, but I didnít have the time.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.